Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Sep 22, 2015, 11:32 PM CDT for Cedar County, Knox County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2015, 11:32 PM CDT (04:32 UTC)
- Expired
- Sep 23, 2015, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, NE, Knox County, NE
The radar
The Sioux Falls radar (KFSD), 131 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WGUS53 KOAX 230432
FFWOAX
NEC027-107-230830-
/O.NEW.KOAX.FF.W.0022.150923T0432Z-150923T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 PM CDT TUE SEP 22 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CEDAR COUNTY IN NORTHEASTERN NEBRASKA...
SOUTHEASTERN KNOX COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 330 AM CDT
* AT 1130 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES SHOW THREE TO
FIVE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY...AND MORE RAIN IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAUSA AND MAGNET...ALSO AREAS EAST OF BLOOMFIELD.
THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 186 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4256 9731 4244 9730 4244 9759 4264 9759
$$
MILLER2 follow-up statements
925 WGUS73 KOAX 230653 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 153 AM CDT WED SEP 23 2015 NEC027-107-230830- /O.CON.KOAX.FF.W.0022.000000T0000Z-150923T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CEDAR NE-KNOX NE- 153 AM CDT WED SEP 23 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR SOUTHWESTERN CEDAR AND EAST CENTRAL KNOX COUNTIES... AT 150 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN HAD MOVED NORTH OF THE FLASH FLOOD WARNING AREA. HOWEVER RADAR ESTIMATES OF 3 TO 4 INCHES OF RAIN HAD FALLEN EARLIER...AND IT WILL TAKE SOME TIME FOR THIS WATER TO RECEDE. THUS FLOODING OF LOW LYING AREAS IS STILL ONGOING...MAINLY IN RURAL AREAS OF SOUTHWESTERN CEDAR AND EAST CENTRAL KNOX COUNTIES. THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 191 AND 194. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 4245 9730 4252 9759 4264 9759 4256 9731 $$ DERGAN
704 WGUS73 KOAX 230823 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 323 AM CDT WED SEP 23 2015 NEC027-107-230832- /O.EXP.KOAX.FF.W.0022.000000T0000Z-150923T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CEDAR NE-KNOX NE- 323 AM CDT WED SEP 23 2015 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CEDAR AND EAST CENTRAL KNOX COUNTIES WILL EXPIRE AT 330 AM CDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER DUE TO SATURATED SOILS AND EXPECTED RAINS DURING THE DAY AND OVERNIGHT TONIGHT...THE THREAT OF FLASH FLOODING WILL REMAIN HIGH. LAT...LON 4245 9730 4252 9759 4264 9759 4256 9731 $$ DERGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 6:32 PM CDT, 5 hours earlier.
Area forecast discussion, Sep 22, 6:32 PM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 632 PM CDT TUE SEP 22 2015 .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 238 PM CDT TUE SEP 22 2015 TRANSITIONING TO A WETTER PERIOD FOR THE SHORT TERM. TODAY...A WARM FRONT EXTENDING WEST/EAST ACROSS THE REGION HAS HELPED TRIGGER SEVERE STORMS EARLIER THIS MORNING WITH NUMEROUS REPORTS OF GOLF BALL SIZE HAIL. STRONG STORMS ARE ONGOING JUST NORTH OF THE FRONTAL BOUNDARY NORTH OF OMAHA...AND GENERALLY ALONG AND EAST OF THE MISSOURI RIVER. OTHER SPOTTY SHOWERS HAVE POPPED UP IN THE PLATTE RIVER VALLEY ACROSS EASTERN NEBRASKA AS DAYTIME HEATING HAS INCREASED...BUT THESE HAVE BEEN MOSTLY SHOWERS WITH ISOLATED THUNDER. HEIGHT FALLS BEGIN IN EARNEST ACROSS THE REGION TONIGHT. SHOULD SEE MORE WIDESPREAD COVERAGE WEST OF THE REGION OVERNIGHT ACROSS THE WESTERN HIGH PLAINS...BUT WITH A MOIST AXIS REMAINING IN PLACE ACROSS THE MISSOURI VALLEY...WILL MAINTAIN LOW CHANCE POPS FOR SHOWERS/THUNDERSTORMS OVERNIGHT. IF ANYTHING DOES POP UP OVERNIGHT...IT COULD LINGER WEDNESDAY MORNING. AGAIN...THE BETTER COVERAGE WILL LIKELY BE WEST OF THE FORECAST AREA ACROSS CENTRAL NEBRASKA...THEN MOVING TOWARD AT LEAST A PORTION OF EASTERN NEBRASKA BY LATE WEDNESDAY AFTERNOON. POPS FOR OUR AREA SUBSTANTIALLY INCREASE WEDNESDAY NIGHT THROUGH THURSDAY AS THE UPPER LOW MOVES INTO THE REGION AND STALLS. PRECIP CHANCES BEGINS TO WANE LATE THURSDAY NIGHT AS THE UPPER LOW FINALLY DRIFTS TO THE SOUTH...WITH LINGERING PRECIP CHANCES ACROSS SOUTHEAST NEBRASKA FRIDAY MORNING. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 238 PM CDT TUE SEP 22 2015 QUIET WEATHER EXPECTED DURING THE EXTENDED PERIOD AS THE UPPER RIDGE REBUILDS ACROSS THE REGION. TEMPS SHOULD BE JUST ABOVE NORMAL IN THE UPPER 70S TO LOWER 80S. ANOTHER WEAK TROUGH MOVES THROUGH THE NORTHERN PLAINS LATE IN THE PERIOD...WHICH SHOULD HELP PUSH A COOL FRONT INTO THE REGION SUNDAY NIGHT...WITH SLIGHTLY BELOW NORMAL TEMPS FOR MONDAY...MORE IN LINE WITH THE ECMWF INSTEAD OF THE GFS. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 623 PM CDT TUE SEP 22 2015 INFLUX OF LLVL MOISTURE AND PASSING UPPER DISTURBANCE WILL LIKELY INDUCE SCT TSRA OVER ERN NEB EARLY WED MORNING. GIVEN THE TRACK OF THE UPPER DISTURBANCE...EXPECT DURATION FOR PCPN ACTIVITY WILL BE LONGEST AT KOFK WITH MIX OF MVFR/IFR CONDITIONS GENERALLY BTWN 12Z- 18Z. AS FOR KOMA/KLNK...MIX OF MVFR/IFR CONDITIONS GENERALLY BTWN 09Z-13Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, Sep 22, 4:27 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 427 PM CDT TUE SEP 22 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-231130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 427 PM CDT TUE SEP 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH TONIGHT WITH INCREASING CHANCES ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT OVER THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.
In the hours before
Local storm report, Sep 22, 10:16 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1016 PM CDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 3 NNW COLUMBUS 41.47N 97.39W
09/22/2015 E1.00 INCH PLATTE NE TRAINED SPOTTER
&&
LANDSVORKSpecial weather statement, Sep 22, 10:28 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1028 PM CDT TUE SEP 22 2015 NEZ032-033-043-044-230400- DODGE NE-COLFAX NE-STANTON NE-CUMING NE- 1028 PM CDT TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON... NORTHWESTERN DODGE...SOUTHERN CUMING AND NORTHEASTERN COLFAX COUNTIES UNTIL 1100 PM CDT... AT 1028 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOWELLS...OR 29 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...SCRIBNER...DODGE...HOWELLS...SNYDER...10 MILES WEST OF WEST POINT AND DEAD TIMBER STATE RECREATION AREA. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 113 AND 132. LAT...LON 4182 9703 4191 9669 4162 9653 4164 9705 TIME...MOT...LOC 0328Z 273DEG 18KT 4173 9695 MILLER
Special weather statement, Sep 22, 10:47 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1047 PM CDT TUE SEP 22 2015
NEZ031>033-042>044-230430-
DODGE NE-COLFAX NE-PLATTE NE-STANTON NE-MADISON NE-CUMING NE-
1047 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR STANTON...NORTHWESTERN DODGE...
WESTERN CUMING...NORTHERN COLFAX...SOUTHEASTERN MADISON AND
NORTHEASTERN PLATTE COUNTIES UNTIL 1130 PM CDT...
AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEIGH...OR 21 MILES SOUTH OF NORFOLK...MOVING NORTH AT 20 MPH.
OTHER STORMS ARE OCCURRING OVER PARTS OF STANTON AND CUMING
COUNTIES...AND COULD ALSO PRODUCE HAIL.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STANTON...WISNER...CLARKSON...DODGE...HOWELLS...LEIGH...PILGER...
CRESTON...MAPLE CREEK RECREATION AREA...THE HIGHWAY 15 AND 32
JUNCTION...8 MILES SOUTH OF STANTON AND 10 MILES WEST OF WEST POINT.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 78 AND
106.
LAT...LON 4174 9739 4174 9738 4175 9739 4208 9737
4208 9680 4172 9684 4166 9739
TIME...MOT...LOC 0346Z 197DEG 17KT 4175 9727
MILLERLocal storm report, Sep 22, 11:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1105 PM CDT TUE SEP 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL 5 N WAUSA 42.57N 97.54W
09/22/2015 E1.00 INCH KNOX NE PUBLIC
&&
LANDSVORKSpecial weather statement, Sep 22, 11:13 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT TUE SEP 22 2015
NEZ012-015-018-032-033-230500-
CEDAR NE-STANTON NE-THURSTON NE-CUMING NE-WAYNE NE-
1113 PM CDT TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STANTON...
SOUTHEASTERN CEDAR...NORTHWESTERN CUMING...WESTERN THURSTON AND WAYNE
COUNTIES UNTIL MIDNIGHT CDT...
AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF WINSIDE...OR 12 MILES NORTHEAST OF NORFOLK...MOVING
NORTH AT 30 MPH. OTHER STORMS WERE MOVING ACROSS PARST OF CUMING
COUNTY.
HAIL UP TO NICKEL SIZE...HEAVY RAIN AND GUSTY WINSD WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAYNE...WAKEFIELD...WISNER...WINSIDE...PILGER...HOSKINS...CARROLL...
BELDEN AND 8 MILES SOUTH OF WAYNE.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 90 AND
103.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4238 9702 4227 9702 4226 9679 4196 9689
4205 9733 4241 9721
TIME...MOT...LOC 0412Z 190DEG 26KT 4211 9720
MILLERSpecial weather statement, Sep 22, 11:24 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1124 PM CDT TUE SEP 22 2015 NEZ012-018-032>034-043-044-230515- DODGE NE-COLFAX NE-CEDAR NE-STANTON NE-BURT NE-CUMING NE-WAYNE NE- 1124 PM CDT TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STANTON...SOUTHERN CEDAR...NORTHWESTERN DODGE...CUMING...NORTHEASTERN COLFAX...WEST CENTRAL BURT AND SOUTHWESTERN WAYNE COUNTIES UNTIL 1215 AM CDT... AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF STANTON TO 4 MILES SOUTHWEST OF SCRIBNER...AND MOVING NORTH AT 15 MPH. HAIL UP TO NICKEL SIZE...HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WEST POINT...STANTON...WISNER...SCRIBNER...BEEMER...DODGE... WINSIDE...PILGER...SNYDER...HOSKINS...CARROLL...SHOLES...THE HIGHWAY 15 AND 32 JUNCTION...10 MILES WEST OF WEST POINT...8 MILES SOUTH OF WAYNE...THE HIGHWAY 9 AND 51 JUNCTION AND DEAD TIMBER STATE RECREATION AREA. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 79 AND 135. LAT...LON 4188 9650 4149 9663 4201 9736 4236 9730 TIME...MOT...LOC 0424Z 176DEG 12KT 4202 9727 4161 9671 MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 31 min |
| Sep 22, 9:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Sep 22, 10:01 PM CDT | Special Weather Statement | OAX | Cedar | 29 min |
| Sep 22, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 48 min |
| Sep 22, 10:23 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 37 min |
| Sep 22, 10:28 PM CDT | Special Weather Statement | OAX | Cuming | 32 min |
| Sep 22, 10:47 PM CDT | Special Weather Statement | OAX | Stanton | 43 min |
| Sep 22, 10:57 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 48 min |
| Sep 22, 11:07 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox | 3 hr |
| Sep 22, 11:13 PM CDT | Special Weather Statement | OAX | Wayne | 47 min |
| Sep 22, 11:24 PM CDT | Special Weather Statement | OAX | Cuming, Dodge, Stanton, Wayne | 51 min |
| Sep 22, 11:46 PM CDT | Special Weather Statement | OAX | Cedar | 44 min |
| Sep 22, 11:54 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 36 min |
| Sep 23, 12:30 AM CDT | Flash Flood Warning | OAX | Cedar, Knox | 3 hr |
| Sep 23, 2:26 AM CDT | Flash Flood Warning | OAX | Burt, Cuming, Thurston | 3 hr |
| Sep 23, 4:31 AM CDT | Flash Flood Watch | OAX | Antelope, Burt, Cass, Cedar, Cuming, Douglas and 8 more | 28 hr |
| Sep 23, 4:46 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 29 min |
| Sep 23, 7:00 AM CDT | Flash Flood Warning | OAX | Douglas | 3 hr |
| Sep 23, 9:52 AM CDT | Areal Flood Warning | OAX | Douglas | 6 hr |
| Sep 23, 5:53 PM CDT | Special Weather Statement | OAX | Butler | 22 min |
| Sep 23, 6:20 PM CDT | Special Weather Statement | OAX | Johnson | 40 min |
| Sep 23, 6:43 PM CDT | Special Weather Statement | OAX | Cass, Otoe | 32 min |
| Sep 23, 6:47 PM CDT | Special Weather Statement | OAX | Butler | 28 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.